2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 2 No. 2
Modified Truncated Expansion Method for Finding Exact Solutions of Nonlinear PDEs
Khaled A. Gepreel, Saleh Omran and Sayed K. Elagan
Mathematics Department, Faculty of Science, Taif University, Kingdom of Saudi Arabia,
Email: kagepreel@yahoo.com
Abstract: In the present article, we construct the exact traveling wave solutions of some nonlinear PDEs in the mathematical physics via (1+1) dimensional Kaup Kupershmit equation , the (1+1) dimensional seventh order KdV equation and (1+1) dimensional Kersten- Krasil Shchik equations by using the modified truncated expansion method. New exact solutions of these equations are found.

Keywords: Modified truncated expansion method, Traveling wave solutions, Nonlinear evolution equations.

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206654th visitor.